# SDR REXA2012032100402

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 21,411 hours, 18,998 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR DISAGREE ON RETRACTION.  FOUND PROX SEVERAL SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SWITCHES AND OPS CHECK GOOD.
